Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 23, 2013, 4:14 PM CDT for Pecos County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2013, 4:14 PM CDT (21:14 UTC)
- Expired
- May 23, 2013, 7:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 152 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1598 J/kg
- Mixed-layer CIN
- -317 J/kg
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
260 WGUS54 KMAF 232114 FFWMAF TXC371-240015- /O.NEW.KMAF.FF.W.0001.130523T2114Z-130524T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 414 PM CDT THU MAY 23 2013 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS... * UNTIL 715 PM CDT * AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED EXTREMELY HEAVY RAIN WITH A THUNDERSTORM LOCATED 6 MILES NORTHWEST OF HOVEY. THIS STORM WAS STATIONARY WITH A RAIN RATE EXCEEDING TWO INCHES AN HOUR. ANOTHER NEARLY STATIONARY STORM LOCATED 20 MILES WEST OF FORT STOCKTON WAS ALSO PRODUCING VERY HEAVY RAIN. FLASH FLOODING IS POSSIBLE WITH BOTH OF THESE STORMS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FIRESTONE TEST TRACK. THIS INCLUDES THE LOW WATER CROSSINGS AT... PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING OF CREEKS AND STREAMS... LOW WATER CROSSINGS... NORMALLY DRY WASHES AND ARROYOS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE ACROSS FLOODED ROADS. && LAT...LON 3100 10305 3058 10331 3077 10358 3119 10317 $$ 05
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 2:22 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 23, 2:22 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 222 PM CDT THU MAY 23 2013 .DISCUSSION... A MOIST AND UNSTABLE ENVIRONMENT IS TAKING SHAPE THIS AFTERNOON WITH DEWPOINTS IN THE 50S AND 60S AND CAPE VALUES IN EXCESS OF 3 KJ/KG ACROSS AREAS EAST OF A DRYLINE LOCATED ACROSS THE PERMIAN BASIN AND TRANS PECOS. CONVECTION HAS ALREADY DEVELOPED ACROSS THE DAVIS MOUNTAINS AND SOUTHEAST NEW MEXICO AND IT IS EXPECTED TO CONTINUE TO DEVELOP AND EXPAND IN COVERAGE ACROSS THE CWA. MID LEVEL LIFT IS PRESENT WITH GOOD OMEGA VALUES AND A SHORTWAVE MOVING NEAR THE AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH THE GOOD MOISTURE...LIFT AND INSTABILITY PRESENT. A TORNADO WATCH AND SEVERE THUNDERSTORM WATCH ARE IN EFFECT UNTIL 10 PM CDT. THE SOMEWHAT MODEST SHEAR VALUES WOULD BE THE ONLY PROHIBITING FACTOR KEEPING STORMS FROM REACHING SEVERE LEVELS. MODELS INDICATE A POSSIBLE MCS DEVELOPING NEAR CHILDRESS TX LATE THIS EVENING AND MOVING SOUTHWARD DURING THE OVERNIGHT HOURS. THE STORM COMPLEX MAY IMPACT THE NORTHEAST PERMIAN BASIN DURING THE EARLY MORNING HOURS ON FRIDAY BUT THIS MAY CHANGE AS NEW MODEL DATA COMES IN THIS EVENING. EXPECT MORE STORMS TO DEVELOP DURING THE DAY FRIDAY AS LOW LEVEL MOISTURE WILL REMAIN PLENTIFUL AND UPPER LIFT WILL REMAIN OVER THE AREA BUT UNCERTAINTY REMAINS AS TO WHERE THE CONVECTION WILL DEVELOP. LAPSE RATES...CAPE AND SHEAR APPEAR TO BE LESS IMPRESSIVE SO DO NOT EXPECT MUCH IF ANY IN TERMS OF SEVERE THUNDERSTORMS. PWATS REMAIN ABOVE 1 INCH THROUGH MUCH OF THE DAY FRIDAY SO HEAVY RAIN WILL BE THE BIGGEST CONCERN WITH THE CONVECTION. KEPT RAIN AND STORMS IN THE FORECAST FOR SATURDAY WITH MID LEVEL LIFT NEAR THE AREA AND LOW LEVEL MOISTURE STILL PRESENT. THE RAIN COOLED AIR AND INCREASED CLOUD COVER IS EXPECTED TO KEEP DAYTIME HIGHS FOR FRIDAY AND SATURDAY SLIGHTLY BELOW NORMAL VALUES. RAIN CHANCES DECREASE FOR SUNDAY AS THE SHORTWAVES MOVE EAST OF THE AREA. DURING THE EARLY PART OF NEXT WEEK...AN UPPER LEVEL TROUGH WILL REMAIN ACROSS THE WESTERN CONUS LEAVING THE REGION IN SOUTHWEST FLOW ALOFT. A DRYLINE WILL BE PRESENT DURING THE AFTERNOON HOURS SO STORMS WILL REMAIN A SLIGHT POSSIBILITY. THE UPPER TROUGH WILL MOVE EASTWARD DURING MID WEEK WITH THUNDERSTORM CHANCES BECOMING MORE POSSIBLE DUE TO INCREASING UPPER LIFT AND LOW LEVEL MOISTURE. DECREASING HEIGHTS WITH THE APPROACH OF THE UPPER TROUGH WILL KEEP TEMPERATURES FROM GETTING TOO HOT NEXT WEEK. MORNING LOWS ARE EXPECTED TO STAY ON THE WARM SIDE DUE TO THE PRESENCE OF GOOD LOW LEVEL MOISTURE. && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 68 85 68 84 / 50 30 40 20 BIG SPRING TX 69 86 69 85 / 50 30 40 20 CARLSBAD NM 69 90 65 92 / 20 20 20 20 DRYDEN TX 74 87 69 88 / 30 30 30 20 FORT STOCKTON TX 69 87 67 86 / 50 30 30 20 GUADALUPE PASS TX 63 84 61 87 / 20 20 20 20 HOBBS NM 67 87 64 86 / 40 30 30 20 MARFA TX 57 81 57 85 / 50 30 20 20 MIDLAND INTL AIRPORT TX 69 85 69 84 / 40 30 40 20 ODESSA TX 70 84 69 85 / 40 30 40 20 WINK TX 71 86 69 93 / 40 30 30 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05/80
Hazardous weather outlook, May 23, 1:41 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 141 PM CDT THU MAY 23 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-241845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 141 PM CDT THU MAY 23 2013 /1241 PM MDT THU MAY 23 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLY ACROSS SOUTHWEST TEXAS AND SOUTHEAST NEW MEXICO THROUGH THE EVENING. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS GENERALLY ALONG AND NORTH OF INTERSTATE 20 FROM WINK EASTWARD. THE GREATEST THREAT OF SEVERE WEATHER WILL BE OVER THE NORTHERN PERMIAN BASIN INTO THE LOW ROLLING PLAINS. SOME STORMS IN THIS AREA WILL BE CAPABLE OF PRODUCING GOLFBALL TO BASEBALL SIZED HAIL...WIND GUSTS IN EXCESS OF 65 MPH AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. THOUGH SOME STORMS COULD BE STRONG...PARTICULARLY SATURDAY...THOUGH ORGANIZED SEVERE WEATHER IS NOT CURRENTLY EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 05
In the hours before
Special weather statement, May 23, 2:13 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 213 PM CDT THU MAY 23 2013 TXZ057-058-074-075-080-231945- PECOS-VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU- 213 PM CDT THU MAY 23 2013 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING JEFF DAVIS...NORTH CENTRAL BREWSTER...SOUTH CENTRAL CULBERSON... SOUTHERN REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 245 PM CDT... AT 210 PM CDT...STRONG THUNDERSTORMS WERE DEVELOPING OVER THE DAVIS MOUNTAINS AND NEARBY PLAINS. THESE STORMS ARE EXPECTED TO MOVE NORTHEAST AT 20 MPH. A STRONG STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF TOYAHVALE AT 211 PM CDT...MOVING NORTHWEST AT 5 MPH. THIS STORM IS CAPABLE OF PRODUCING GUSTY WINDS AND MARBLE SIZED HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3109 10275 3041 10349 3081 10448 3128 10445 TIME...MOT...LOC 1911Z 150DEG 3KT 3097 10394 05
Special weather statement, May 23, 3:07 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
307 PM CDT THU MAY 23 2013
TXZ079-080-232045-
PRESIDIO VALLEY-MARFA PLATEAU-
307 PM CDT THU MAY 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL PRESIDIO COUNTY UNTIL 345 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF REDFORD AT 307
PM CDT...MOVING NORTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS TO 55 MPH...DEADLY CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE
SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 2939 10417 2943 10419 2945 10422 2947 10422
2948 10423 2950 10425 2951 10428 2952 10429
2972 10418 2958 10392 2936 10412
TIME...MOT...LOC 2007Z 213DEG 10KT 2940 10423Special weather statement, May 23, 3:08 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 308 PM CDT THU MAY 23 2013 NMZ028-232045- EDDY COUNTY PLAINS- 208 PM MDT THU MAY 23 2013 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING CENTRAL EDDY COUNTY UNTIL 245 PM MDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED 7 MILES WEST OF SEVEN RIVERS AT 208 PM MDT...MOVING NORTHEAST AT 10 MPH. THIS STORM WILL IMPACT US 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3281 10454 3270 10427 3244 10449 3255 10468 TIME...MOT...LOC 2008Z 209DEG 10KT 3259 10453
Special weather statement, May 23, 3:40 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
340 PM CDT THU MAY 23 2013
TXZ079-080-232130-
PRESIDIO VALLEY-MARFA PLATEAU-
340 PM CDT THU MAY 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL PRESIDIO COUNTY UNTIL 430 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER PRESIDIO AT 340 PM CDT...
MOVING NORTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS TO 50 MPH...DEADLY CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE
SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.
&&
LAT...LON 2974 10438 2965 10408 2951 10426 2952 10430
2951 10434 2952 10435 2954 10437 2954 10439
2958 10441 2960 10446
TIME...MOT...LOC 2040Z 225DEG 12KT 2954 10439Local storm report, May 23, 3:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
347 PM CDT THU MAY 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL LAKEWOOD 32.62N 104.35W
05/23/2013 M1.75 INCH EDDY NM TRAINED SPOTTER
&&
AKLSpecial weather statement, May 23, 3:48 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 348 PM CDT THU MAY 23 2013 NMZ028-232115- EDDY COUNTY PLAINS- 248 PM MDT THU MAY 23 2013 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING SOUTHEASTERN EDDY COUNTY UNTIL 315 PM MDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN EDDY COUNTY AT 248 PM MDT...MOVING EAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3224 10375 3201 10373 3202 10410 3220 10411 TIME...MOT...LOC 2048Z 267DEG 13KT 3211 10400
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 2:13 PM CDT | Special Weather Statement | MAF | Reeves | 32 min |
| May 23, 2:45 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 60 min |
| May 23, 2:52 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 53 min |
| May 23, 3:07 PM CDT | Special Weather Statement | MAF | Presidio | 38 min |
| May 23, 3:40 PM CDT | Special Weather Statement | MAF | Presidio | 50 min |
| May 23, 3:48 PM CDT | Special Weather Statement | MAF | Loving | 27 min |
| May 23, 3:50 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 55 min |
| May 23, 3:58 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 62 min |
| May 23, 4:18 PM CDT | Special Weather Statement | MAF | Presidio | 57 min |
| May 23, 4:20 PM CDT | Special Weather Statement | MAF | Loving | 25 min |
| May 23, 4:22 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 53 min |
| May 23, 4:23 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Winkler | 67 min |
| May 23, 4:32 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 58 min |
| May 23, 4:35 PM CDT | Special Weather Statement | MAF | Loving | 25 min |
| May 23, 4:39 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves | 66 min |
| May 23, 4:45 PM CDT | Special Weather Statement | MAF | 30 min | |
| May 23, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 65 min |
| May 23, 4:58 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Winkler | 62 min |
| May 23, 5:00 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 60 min |
| May 23, 5:06 PM CDT | Special Weather Statement | MAF | 54 min | |
| May 23, 5:19 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 56 min |
| May 23, 5:21 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 54 min |
| May 23, 5:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 61 min |
| May 23, 5:35 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 55 min |
| May 23, 5:35 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 55 min |
| May 23, 5:43 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 62 min |
| May 23, 5:56 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 64 min |
| May 23, 6:07 PM CDT | Special Weather Statement | MAF | Jeff Davis | 53 min |
| May 23, 6:12 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 63 min |
| May 23, 6:41 PM CDT | Tornado Warning | MAF | Brewster, Pecos | 34 min |
| May 23, 6:56 PM CDT | Tornado Warning | MAF | Brewster, Jeff Davis, Pecos | 34 min |
| May 23, 6:58 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 62 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.